# SDR QXEA2024123100332

- Difficulty date: December 21, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 19,960 hours, 13,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIKER ASSY ON FWD PASSENGER DOOR PNEUMATIC ASSY HAS WORN SPRING. REMOVED AND REPLACED FWD PASSENGER DOOR PNEUMATIC ASSY REF AMM 52-11-51. SERVICED PNEUMATIC ASSY REF AMM 52-11-51.
